# SDR CA030407001

- Difficulty date: April 2, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 13,032 hours
- Engine: Lyc O320H2AD
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 53716
- Condition: Blistered
- Location: Nlg
- Component: Wheel, Mcauly
- Component part number: D30500
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND HANDLING IT WAS NOTICED THAT A CHUNK OF RUBBER FROM THE SIDE WALL OF THE NOSE WHEEL TIRE WAS MISSING. IT SEAMED THAT THE RUBBER HAD BISTERED AND HAD BURST. NOSE WHEEL TIRE WAS REPLACED.
